MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 545CC SIZER (US); SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA X-FULL 545CC SIZER (US); SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-X545
Medical Device Problem Codes Break (1069); Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "rupture" against unknown side device (sizer).The device was never implanted.
 
Event or Problem Description
Healthcare professional reported, "rupture".Against unknown side device (sizer).The device was never implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, opening, underweight.A microscopic analysis was performed which identify, a striated edge opening.Based on the device analysis, the final assessment is: two striated edge openings on radius side assessed, as surgical damage.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.
 
Event or Problem Description

Brand Name
NATRELLE INSPIRA X-FULL 545CC SIZER (US)
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12721874
Report Number9617229-2021-54941
Device Sequence Number17213916
Product Code MRD
UDI-Device Identifier10888628009561
UDI-Public10888628009561
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2025
Device Catalogue NumberMSZ-X545
Device Lot Number3453474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer10/26/2021
04/05/2022
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date11/16/2021
04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale